MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

PHILIPS RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020008
Medical Device Problem Codes Unexpected Shutdown (4019); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an everflo oxygen concentrator was not producing oxygen while in patient use.The patient reportedly became breathless and was hospitalized.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be filed when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported an everflo oxygen concentrator was allegedly not producing oxygen while in patient use.The manufacturer used the incorrect code for medical device problem code in section h6.The correct code is 4019, unexpected shut down, updated in section h6.
 
Additional Manufacturer Narrative
The manufacturer previously reported an everflo oxygen concentrator was allegedly not producing oxygen while in patient use.The patient reportedly became breathless and was hospitalized.The manufacturer received information that the patient was not hospitalized.
 
Additional Manufacturer Narrative
The manufacturer previously reported an everflo oxygen concentrator was allegedly not producing oxygen while in patient use.The patient reportedly became breathless.The device was returned to the manufacturer's quality product investigation laboratory for further investigation.The manufacturer visually inspected the device and found evidence of physical damage, rust/corrosion and contamination of dust and dirt.The manufacturer found the sieve canister regulatory to be removed or separated from the sieve top enclosure.The device was tested and the manufacturer confirmed the device does not provide flow/therapy due to the separation of the pressure/flow regulator from the sieve canister.The main pca was found to be producing a system fault alarm.The manufacturer concludes the customer's complaint was confirmed.The manufacturer found phsyical damage to the device, causing the failure.

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15009542
Report Number2518422-2022-60196
Device Sequence Number20547294
Product Code CAW
UDI-Device Identifier00606959032576
UDI-Public00606959032576
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020008
Device Catalogue Number1020008
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer07/29/2022
08/05/2022
09/28/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date07/29/2022
08/05/2022
10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown